On the integer zeros of exponential polynomials

C. Ward Henson, Lee A. Rubel, Lou van den Dries, Michael F. Singer

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)201-211
Number of pages11
JournalComplex Variables Theory Appl.
Volume23
Issue number3-4
StatePublished - 1993

Cite this

Henson, C. W., Rubel, L. A., van den Dries, L., & Singer, M. F. (1993). On the integer zeros of exponential polynomials. Complex Variables Theory Appl., 23(3-4), 201-211.